A 22-year-old male asked:
azithromycin when to worry about side effects after finishing medicine how many days after took 250 for4 or 5 days dizzy upset stomach ?
1 doctor answer • 1 doctor weighed in
A Verified Doctor answered
Side effects: I'm not sure how worrying about side effects days after you have completed a course of antibiotics would be useful. You have already stopped the antibiotics, so there is no reason to worry. I would recommend better management of your anxiety and depression. Also, do you have mono as a current condition? if your symptoms persist, speak to your doctor.
3544 viewsAnswered >2 years ago
Last updated Nov 11, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.